How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42805
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I got suddenly roughness on the right side of my tongue

Customer Question

I got suddenly roughness on the right side of my tongue after eating pretzels and drinking razberita/margarita from a can via glass. then the tongue started swelling it is red. does antihistamine help
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

you could be having an allergic reaction causing the tongue swelling.

this can become very serious very quickly

swelling tongue can cause blockage of your airway.

yes, you can take a benadryl

but you should go to the ER and see a doctor

to see if you need steroid medications.

and see if you need an epi injection.

you haven't taken an antihistamine (or benadryl) yet?

are you having trouble breathing or swallowing?

Related Medical Questions